# SDR HALA2017010300575

- Difficulty date: January 3, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 28,285 hours, 40,248 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Cotter Pin
- Condition: Unsecure
- Location: Mlg Handle
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LEVER WOULD NOT MOVE TO DOWN POSITION, ON SUBSEQUENT ATTEMPTS LANDING GEAR LEVER DID NOT MOVE TO DOWN POSITION. FOUND COTTER KEY ON LANDING GEAR HANDLE ASSY SECURING LEVER ASSY TO ARM ASSY RUBBING AGAINST NR 5 DISPLAY UNIT.  SAFETIED COTTER KEY AND INSTALLED DISPLAY UNIT IAW AMM 31-61-03. CONDUCTED GEAR SWING IAW AMM 32-30-00. OPERATIONAL CHECK OKAY. NO RUBBING LANDING GEAR LEVER. OK
